en
Scientific article
English

An Almost-Sure CLT for Stretched Polymers

Published inElectronic journal of probability, vol. 18, no. 97, p. 1-20
Publication date2013
Abstract

We prove an almost sure CLT for spatial extension of stretched polymers at very weak disorder in all dimensions d+1 larger than or equal to 4

Keywords
  • Random polymers
  • Random walks
  • Random potential
  • CLT
  • Weak disorder
  • Mixingales
Classification
  • arxiv : math.PR
Citation (ISO format)
IOFFE, Dmitry, VELENIK, Yvan. An Almost-Sure CLT for Stretched Polymers. In: Electronic journal of probability, 2013, vol. 18, n° 97, p. 1–20. doi: 10.1214/ejp.v18-2231
Main files (1)
Article (Submitted version)
accessLevelPublic
Identifiers
ISSN of the journal1083-6489
652views
241downloads

Technical informations

Creation07/25/2012 2:25:00 PM
First validation07/25/2012 2:25:00 PM
Update time03/14/2023 5:38:47 PM
Status update03/14/2023 5:38:47 PM
Last indexation05/02/2024 12:35:33 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack